MathSciNet Relay Station
MathSciNet bibliographic data
MR977865 20M10 (20G99)
Putcha, Mohan S. Monoids on groups with $BN$-pairs. J. Algebra 120 (1989), no. 1, 139–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement